# SDR AALA2009060100006

- Difficulty date: June 1, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- Aircraft time: 54,955 hours, 21,395 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - AIRCRAFT HAD YELLOW HYDRAULIC SYSTEM LOSS DURING TAKEOFF.  EMERGENCY DECLARED, RETURNED TO MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT GENERATOR YELLOW PRESSURE FLEX LINE.  SYSTEM GROUND CHECK NORMAL OPERATION.
